# SDR SWAA020860

- Difficulty date: April 23, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 64,955 hours, 70,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C HAS A LEFT ROLL TENDENCY AFTER FLAPS ARE LOWERED BEYOND 5 DEGREES.  POSITION INDICATORS AND OVERHEAD INDICATE NORMAL.  FOUND BOTH LT T/E FLAP NR 1 AND NR 2 CARRIAGE SPINDLES CRACKED.  REMOVED AND REPLACED NR 1 AND NR 2 LT FLAP CARRIAGE ASSY'S PER MM.
